# SDR SWAA101471

- Difficulty date: March 9, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 20,534 hours, 12,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND FWD EEPLS CAP CRACKED.  REMOVED AND REPLACED END CAP PER MM.
